Babyrhino syrupComposition :
Each 5 ml of Babyrhino syrup contains:
Pseudoephedrine HCl 10 mg
Chlorpheniramine maleate 0.75 mg
Paracetamol 80 mg
Babyrhino syrupPharmacodynamics :
Babyrhino syrup is a combination of ingredients, pseudoephedrine as decongestant, chlorpheniramine maleate as antihistamine and paracetamol as analgesic and antipyretic. Pseudoephedrine, decongestant, is a sympathomimetic with direct and indirect effects on adrenergic receptors. It has alpha- (a) and beta- (B) adrenergic activity and has pronounced stimulating effects on the central nervous system. Due to its a-adrenergic effects, intense vasoconstriction to mucous membranes occur causing decongestion. Constriction in the mucous membranes result in their shrinkage this promotes drainage thus improving ventilation and nasal stuffiness it has longer duration of action, less local irritation and not associated with rebound congestion.
Chlorpheniramine maleate, first-generation sedating antihistamine, is an alkylamine derivative that causes a moderate degree of sedation also antimuscarinic activity. It is reversible, competitive H1 receptor antagonist that reduces or prevents most of the physiologic effects that histamine normaly induces at the H1 receptor site. It decreases capillary permeability, which reduces , and itch response. paracetamol has analgesic and antipyretic properties and weak anti-inflammatory activity .
Babyrhino syrupIndications :
Relief of symptoms associated with bay fever or other upper respiratory allergies, and the common cold such as:
– Runny nose , sneezing , itchy nose
– Nasal congestion
– Minor aches and pain.
– Sore throat.
– Sinus congestion .
Babyrhino syrupSide effects :
Sedation may occur like other sedating antihistamines.
Babyrhino syrupContraindications :
Known hypersensitivity reactions to any of the components of the product.
Babyrhino syrupPrecautions :
Children may experience anticholinergic effects. Seek the doctor if symptoms do not improve or fever lasts more than 3 days.
Babyrhino is not recommended for children under 2 years of age. For children 2-6 years, Babyrhino should be given under the doctor’s supervision.
Babyrhino syrupDosage and administration :
Babyrhino is generally administered as follows:
Children: From 2-6 years old: 7.5 ml to be taken three times daily under the doctor’s supervision.
From 6-12 years old: 15 ml to be taken three times daily.
A measuring cup is enclosed, it should be thoroughly with w ter after use.
N.B: Do not exceed ali 4 doses in 24 hours.
Babyrhino syrup Presentation :
Babyrhino syrup is supplied in bottles of 100 ml
Store at room temperature.
Babyrhino syrup Produced by :
GLOBAl. NAP PHARMACEUTICALS
6 of Qctober city – Egypt
Pseudoephedrine power point presentation :
Histamine and antihistaminics power point presentation :
A Power point presentation on “Histamine and Antihistaminics” prepared mainly for teaching MBBS students